Ask a Pharmacist Expert Forum
Micardis and increased heart rate
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Micardis and increased heart rate

I  have been on Micardis 80mg for 9 months.  Since taking this medication, my heart rate has increased from about 65-75 bpm to 80-95 bpm.  My blood pressure is back to normal.
What does this mean?  Is this a sign that this medication isn't for me?  Should I be concerned?
Age
:  
44
Sex
:  
Female
Current Medications
:  
Micardis 80mg
Drug Allergies
:  
codeine
Medical Conditions
:  
High Blood Pressure
Related Discussions
669824_tn?1225842912
The heart rate you have is still in the normal range but how do you feel? If it is making you uneasy and as though your heart is racing then you should talk to your doctor about how the medication is making you feel. It is not a sign the medication is not for you, it is doing a good job keeping your blood pressure normalized but you may need to decrease your dose to avoid the increased heart rate. You should talk to your doctor, let the doctor know how you feel and he or she will be able to assess you properly and you can discuss the options such as decreasing your dose if that is necessary.  
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank